# SDR ZW0A0100319

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT STA 1211 TO 1320, THE RT HOLD DOWN TRACK HAD CORROSION.  REMOVED AND REPLACED TRACK PER SRM 51-30-2.  INSTALLED PER SRM 51-10-5 AND 51-10-1.  TREATED AND PAINTED PER SRM 5-10-30, STA 1211 TO 1320.
